# SDR ASAA9710010

- Difficulty date: February 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741AS
- Make and model: Boeing 737-2Q8C
- Aircraft serial: 21959
- System (JASC): 2565 · Escape Slide
- Part: Evac Slide
- Part number: 22D22900139
- Condition: Worn
- Location: L1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING CHECK, THE FORWARD ENTRY DOOR EMERGENCY ESCAPE SLIDE GIRT LOWER SIDE WAS FOUND TO BE WORN IN FABRICATED.  REPLACED FORWARD ENTRY DOOR EMERGENCY ESCAPE SLIDE.  (M)
